TITLE

Stability of Difference Schemes for Nonlinear Time-dependent Problems

AUTHOR(S)
Matus, Piter
PUB. DATE
April 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 2, p313
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563932

 

Related Articles

  • On the Stability of a Monotone Difference Scheme for the Burgers Equation. Matus, P. P.; Marcinkiewicz, G. L. // Differential Equations;Jul2005, Vol. 41 Issue 7, p1003 

    Considers the stability of a monotone difference scheme for the Burgers equation. Importance of focusing on the stability of the finite difference solution under small perturbations of the input data of the problem when analyzing difference schemes; Principle of the stability analysis in...

  • A note on the stability of a time-dependent source identification problem. Ashyralyev, Allaberen; Sazaklioglu, Ali Ugur // AIP Conference Proceedings;2014, Vol. 1611, p186 

    In this paper, a time-dependent source identification problem for a parabolic equation is investigated. For the solution of this problem stability inequalities are presented. Rothe and Crank-Nicholson difference schemes are constructed for the numerical solution of this problem. Moreover,...

  • Sampled-Data Control of Nonlinear Systems with Quantization. Cui, Liu; Duan, Dengping // Mathematical Problems in Engineering;4/19/2015, Vol. 2015, p1 

    This paper is concerned with sampled-data control problem for a class of nonlinear systems with input quantization. The nonlinear system is converted into a linear-like system with modeling error by using partition of unity method. A time-dependent Lyapunov functional is introduced to capture...

  • A Note on the Inverse Problem for a Fractional Parabolic Equation. Erdogan, Abdullah Said; Uygun, Hulya // Abstract & Applied Analysis;2012, p1 

    For a fractional inverse problem with an unknown time-dependent source term, stability estimates are obtained by using operator theory approach. For the approximate solutions of the problem, the stable difference schemes which have first and second orders of accuracy are presented. The algorithm...

  • DIFFERENCE FUNCTIONAL INEQUALITIES AND APPLICATIONS. Szafrańska, Anna // Opuscula Mathematica;2014, Vol. 34 Issue 2, p405 

    The paper deals with the difference inequalities generated by initial boundary value problems for hyperbolic nonlinear differential functional systems. We apply this result to investigate the stability of constructed difference schemes. The proof of the convergence of the difference method is...

  • On multigrid solution of the implicit equations of hydrodynamics Experiments for the compressible Euler equations in general coordinates. Kifonidis, K.; Müller, E. // Astronomy & Astrophysics / Astronomie et Astrophysique;Aug2012, Vol. 544 Issue 1, p1 

    Aims. We describe and study a family of new multigrid iterative solvers for the multidimensional, implicitly discretized equations of hydrodynamics. Schemes of this class are free of the Courant-Friedrichs-Lewy condition. They are intended for simulations in which widely differing wave...

  • DOMAIN DECOMPOSITION METHODS WITH OVERLAPPING SUBDOMAINS FOR THE TIME-DEPENDENT PROBLEMS OF MATHEMATICAL PHYSICS. Vabishchevich, P. N. // Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 4, p393 

    At the present time, the domain decomposition methods are considered as the most promising ones for parallel computer systems. Nowadays success is attained mainly in solving approximately the classical boundary value problems for second-order elliptic equations. As for the time-dependent...

  • STABILITY AND MONOTONICITY OF DIFFERENCE SCHEMES FOR NONLINEAR SCALAR CONSERVATION LAWS AND MULTIDIMENSIONAL QUASI-LINEAR PARABOLIC EQUATIONS. MATUS, P.; LEMESHEVSKY, S. // Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 3, p253 

    We have proved the difference analogue of a Bihari-type inequality. Using this inequality, we study the stability in C and monotonicity of the difference schemes approximating initial-boundary value problems for nonlinear conservation laws and multi-dimensional parabolic equations. It has been...

  • Stability and monotonicity of a conservative difference scheme for a multidimensional nonlinear scalar conservation law. Matus, P.; Panayotova, I.; Polyakov, D. // Differential Equations;Jul2012, Vol. 48 Issue 7, p982 

    We prove the existence, uniqueness, and monotonicity of the solution of an upwind conservative explicit difference scheme approximating an initial-boundary value problem for a many-dimensional nonlinear scalar conservation law with a quadratic nonlinearity under some specific conditions imposed...

  • UNCONDITIONAL STABLE DIFFERENCE METHODS WITH INTRINSIC PARALLELISM FOR SEMILINEAR PARABOLIC SYSTEMS OF DIVERGENCE TYPE. Zhou Yulin; Shen Longjun; Yuan Guangwei // Chinese Annals of Mathematics;Apr2004, Vol. 25 Issue 2, p213 

    The general finite difference schemes with intrinsic parallelism for the boundary value problem of the semilinear parabolic system of divergence type with bounded measurable coefficients is studied. By the approach of the discrete functional analysis, the existence and uniqueness of the discrete...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics